MathSciNet Relay Station
MathSciNet bibliographic data
MR2566162 13F60 (05E10 17B80)
Di Francesco, Philippe; Kedem, Rinat $Q$-systems, heaps, paths and cluster positivity. Comm. Math. Phys. 293 (2010), no. 3, 727–802.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement